# SDR HALA2011010900017

- Difficulty date: January 9, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 33,774 hours, 6,430 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891906
- Part serial: 110689
- Condition: Malfunctioned
- Location: Airspeed
- Part time: 29,261 hours, 5,522 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O AS FLAG IN VIEW.  REPLACED MACH/AIRSPEED IND ASSY IAW MM 34-13-02.  OPS CK OK ON GRD.  OK FOR SVC.
